| Model Number |
M00570700 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the problem analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a wallflex biliary rx partially covered stent was implanted to treat a malignant stricture in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) with metal stent placement procedure performed on (b)(6) 2021.Reportedly, the patient's anatomy was not tortuous and was dilated prior to stent placement.During the procedure, the stent was successfully deployed; however, during removal of the delivery system, the delivery system got caught within the stent and it was difficult to remove.The wallflex biliary stent remains implanted and the procedure was completed.There were no patient complications reported as a result of this event.The patient's condition following the procedure was reported to be stable.